# SDR CA001024038

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3417 · Air Data Computer
- Part: Transducer
- Part number: 607300001
- Condition: Failed
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A STALL FAIL CAUTION MESSAGE POSTED AFTER TAKEOFF. RETURNED TO BASE. (AIRCRAFT POST EICAS 2000).REMOVED AND REPLACED NR 1 MACH TRANSDUCER. SYSTEM CHECK GOOD.
